# SDR QXEA0101511

- Difficulty date: September 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,623 hours, 48,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 2115
- Condition: Discharged
- Part time: 2,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NUMBER 4 CABIN EMERGENCY BATTERY PACK IS WEAK. REMOVED AND REPLACED BATTERY PACK. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
